MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine plus ver.2) result from one patient sample tested on the cobas 8000 cobas c 701 module with serial number (b)(4).The initial result was reported outside of the laboratory.The patient sample was rerun on another module.The initial result from the module was 307 mol/l.The repeat result from the other module was 91.4 mol/l.
 
Additional Manufacturer Narrative
The repeat result was the expected result.The alarm traces showed frequent "abnormal aspiration" errors, which could be a hint to insufficient sample pipetting functions due to inadequate preanalytic handling and /or insufficient sample probe wash.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16712043
Report Number1823260-2023-01206
Device Sequence Number16556444
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot Number674000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown